Journal article icon

Journal article

Extensions of isometric dual representations of semigroups

Abstract:
Let T be a dual representation of a suitable subsemigroup S of a locally compact abelian group G by isometrics on a dual Banach space X = (X*)*. It is shown that (X, T) can be extended to a dual representation of G on a dual Banach space Y containing X, and that this extension can be done in a canonical way. In the case of a representation by *-monomorphisms of a von Neumann algebra, the extension is a representation of G by *-automorphisms of a von Neumann algebra.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/28.4.375

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
28
Issue:
4
Pages:
375-384
Publication date:
1996-07-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:1ae033a2-31fa-406d-a0b5-5668c53a2179
Source identifiers:
7790
Local pid:
pubs:7790
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP